Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 294, NWS Tulsa, OK

May 10, 2008Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2008, 3:03 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2008, 3:03 PM CDT (20:03 UTC)
Expired
May 10, 2008, 4:00 PM CDT
In force
57 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 32 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 3:32 PM CDTHAIL 1Mansfield, AR
May 10, 3:50 PM CDTHAIL 1Cecil, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 11:29 AM CDTTornado WatchSPC9 hr
May 10, 1:38 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 102003
SVRTSA
ARC033-047-131-OKC079-102100-
/O.NEW.KTSA.SV.W.0294.080510T2003Z-080510T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT SAT MAY 10 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 400 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND
  WINDS TO 60 MPH. THIS STORM WAS LOCATED 27 MILES WEST OF
  HARTFORD...MOVING EAST AT 50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HARTFORD...
  HACKETT...BONANZA...MIDLAND...EXCELSIOR...HUNTINGTON...MANSFIELD...
  JENNY LIND...GREENWOOD...BARLING...BURNVILLE...LAVACA...WASHBURN...
  BLOOMER...FORT CHAFFEE...CHARLESTON...WIEDERKEHR VILLAGE...ALTUS...
  DENNING AND BRANCH.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
      3521 9392 3523 9400 3514 9403 3514 9411
      3507 9423 3497 9420 3493 9440 3479 9445
      3533 9444 3552 9369
TIME...MOT...LOC 2003Z 251DEG 46KT 3502 9481

$$
4 follow-up statements
000 
WWUS54 KTSA 102023
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 PM CDT SAT MAY 10 2008

ARC033-047-131-OKC079-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-LE FLORE OK-
323 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EASTERN LE FLORE...SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND
SEBASTIAN COUNTIES...

AT 322 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 9 MILES WEST OF
HARTFORD...MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JENSON...
HARTFORD...PATTERSON...HACKETT...BONANZA...MIDLAND...RYE HILL...
ARKOLA...EXCELSIOR...JENNY LIND...HUNTINGTON...MANSFIELD...
WITCHERVILLE...BARLING...DAYTON...GREENWOOD...CROSSROADS...CENTRAL
CITY...BURNVILLE...MILLTOWN...LAVACA...BLOOMER...WASHBURN...URSULA...
FORT CHAFFEE...CHARLESTON...WIEDERKEHR VILLAGE...ALTUS...CECIL...
DENNING...MEG...VESTA...PETER PENDER...BRANCH AND ALIX.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
      3521 9392 3523 9400 3514 9403 3514 9411
      3507 9423 3497 9420 3493 9440 3479 9445
      3533 9444 3552 9369
TIME...MOT...LOC 2023Z 256DEG 44KT 3504 9452

$$
000 
WWUS54 KTSA 102034
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT SAT MAY 10 2008

OKC079-102044-
/O.CAN.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
LE FLORE OK-
334 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
      3521 9392 3523 9400 3514 9403 3514 9411
      3507 9423 3497 9420 3493 9440 3500 9445
      3533 9444 3552 9370
TIME...MOT...LOC 2034Z 256DEG 44KT 3508 9432

$$

ARC033-047-131-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
334 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND SEBASTIAN COUNTIES...

AT 330 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MIDLAND...
MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...EXCELSIOR...
JENNY LIND...HUNTINGTON...MANSFIELD...WITCHERVILLE...BARLING...
DAYTON...GREENWOOD...CROSSROADS...CENTRAL CITY...BURNVILLE...
MILLTOWN...LAVACA...BLOOMER...WASHBURN...URSULA...FORT CHAFFEE...
CHARLESTON...VESTA...WIEDERKEHR VILLAGE...ALTUS...CECIL...DENNING...
MEG...PETER PENDER...BRANCH AND ALIX.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LAT...LON 3536 9370 3538 9378 3530 9381 3530 9390
      3521 9392 3523 9400 3514 9403 3514 9411
      3507 9423 3497 9420 3493 9440 3500 9445
      3533 9444 3552 9370
TIME...MOT...LOC 2034Z 256DEG 44KT 3508 9432

$$
000 
WWUS54 KTSA 102041
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
341 PM CDT SAT MAY 10 2008

ARC033-047-131-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-
341 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FRANKLIN...SOUTHERN CRAWFORD AND SEBASTIAN COUNTIES...

AT 338 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR HUNTINGTON...
MOVING EAST AT 50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CROSSROADS...
CENTRAL CITY...BURNVILLE...MILLTOWN...LAVACA...BLOOMER...WASHBURN...
URSULA...FORT CHAFFEE...CHARLESTON...VESTA...WIEDERKEHR VILLAGE...
ALTUS...CECIL...DENNING...MEG...PETER PENDER...BRANCH AND ALIX.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING DAMAGING
WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

LAT...LON 3552 9370 3536 9370 3538 9378 3530 9381
      3530 9390 3521 9392 3523 9400 3514 9403
      3514 9411 3507 9423 3497 9420 3508 9437
      3537 9430
TIME...MOT...LOC 2041Z 256DEG 44KT 3510 9422

$$
000 
WWUS54 KTSA 102050
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
350 PM CDT SAT MAY 10 2008

ARC033-102100-
/O.CAN.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
CRAWFORD AR-
350 PM CDT SAT MAY 10 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CRAWFORD COUNTY IS
CANCELLED...

LAT...LON 3552 9370 3536 9370 3538 9378 3530 9381
      3530 9390 3521 9392 3523 9400 3514 9403
      3513 9419 3542 9412
TIME...MOT...LOC 2050Z 250DEG 53KT 3519 9409

$$

ARC047-131-102100-
/O.CON.KTSA.SV.W.0294.000000T0000Z-080510T2100Z/
SEBASTIAN AR-FRANKLIN AR-
350 PM CDT SAT MAY 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN COUNTIES...

AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR WASHBURN...MOVING
EAST AT 60 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORT CHAFFEE...
URSULA...CHARLESTON...VESTA...BRANCH...WIEDERKEHR VILLAGE...ALTUS...
CECIL...DENNING...MEG...PETER PENDER AND ALIX.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3552 9370 3536 9370 3538 9378 3530 9381
      3530 9390 3521 9392 3523 9400 3514 9403
      3513 9419 3542 9412
TIME...MOT...LOC 2050Z 250DEG 53KT 3519 9409

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 11:43 AM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, May 10, 11:43 AM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1143 AM CDT SAT MAY 10 2008

.UPDATE...
ELEVATED CONVECTION HAS BEEN LESS NUMEROUS THAN EXPECTED WITH THE
ACTIVITY REALLY BLOSSOMING DURING THE PAST HOUR OR SO JUST
NORTHEAST OF OUR AREA. ONLY ISOLATED CONVECTION IS OCCURRING IN
OUR FORECAST AREA AT THIS TIME. SOME CLEARING IS TAKING PLACE JUST
TO THE WEST OF THE AREA AND EXPECT TO SEE QUITE A BIT OF SUNSHINE
EARLY THIS AFTERNOON. THIS WILL AID IN THE RAPID DESTABILIZATION
THAT WILL BE TAKING PLACE OVER THE NEXT SEVERAL HOURS.

MAIN SURFACE LOW WILL ORGANIZE TO OUR NORTH THIS AFTERNOON AND
UNDERGO RAPID DEEPENING THIS EVENING. WARM FRONT WILL CONTINUE TO
LIFT NORTH ACROSS THE AREA THIS AFTERNOON BEFORE DRYLINE RACES
EAST ACROSS THE AREA LATER THIS AFTERNOON AND EVENING.

ISOLATED TO SCATTERED ELEVATED STORMS WILL POSE A HAIL THREAT
EARLY THIS AFTERNOON BUT THE MORE WIDESPREAD AND SIGNIFICANT
SEVERE WEATHER THREAT WILL HOLD OFF UNTIL MID TO LATE AFTERNOON.
SURFACE BASED STORMS ARE EXPECTED TO EXPLODE ALONG BOTH THE
RETREATING WARM FRONT AND THE DRYLINE BETWEEN 3 AND 4 PM WITH
SIGNIFICANT SEVERE WEATHER LIKELY FROM THEN UNTIL AROUND 9 PM.
TORNADOES...VERY LARGE HAIL AND DESTRUCTIVE WINDS WILL ALL BE
LIKELY GIVEN THE SHEAR AND INSTABILITY THAT WILL RESIDE OVER THE
AREA. THE GREATEST TORNADO POTENTIAL WILL LIKELY BE IN THE 4-6 PM
TIME RANGE WITH LOW LEVEL SHEAR WEAKENING AFTER THAT TIME. FOR THE
HEAVILY POPULATED TULSA METRO AREA...4-5 PM LOOKS TO BE THE TIME
OF MOST CONCERN.

OVERALL DID NOT MAKE MANY CHANGES TO THE GOING FORECAST WITH JUST
A FEW FIRST PERIOD TWEAKS FOR CURRENT AND EXPECTED CONDITIONS.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...05
LONG TERM....06

PLATE
Hazardous weather outlook, May 10, 1:16 PM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
116 PM CDT SAT MAY 10 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
116 PM CDT SAT MAY 10 2008

...SEVERE THUNDERSTORMS INCLUDING TORNADOES EXPECTED THIS AFTERNOON...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...AFTER 3 PM....ENDING BY 8 PM.

        AREA AT GREATEST RISK...SOUTH OF A LINE FROM EUREKA
        SPRINGS TO MUSKOGEE TO EUFAULA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
ISOLATED ELEVATED THUNDERSTORMS ARE OCCURRING ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. LARGE HAIL
IN EXCESS OF GOLFBALL SIZE HAS ACCOMPANIED SOME OF THESE STORMS.
THESE ELEVATED STORMS WILL CONTINUE TO POSE A LARGE HAIL THREAT
THROUHG 3 PM TO THE SOUTHEAST OF A GROVE TO OKMULGEE LINE.

A WARM FRONT IS LIFTING NORTH ACROSS THE AREA WITH EXTREME
INSTABILITY DEVELOPING IN ITS VICINITY. CAPE VALUES WILL LIKELY
EXCEED 4000 J/KG BY MID AFTERNOON. A DRYLINE WILL ALSO BE
APPROACHING THE AREA FROM THE WEST BY MID AFTERNOON. SURFACE BASED
THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP NEAR THE WARM FRONT
AND EAST OF THE DRYLINE BETWEEN 3 AND 4 PM. THE AMOUNT OF
INSTABILITY AND SHEAR SUGGESTS THAT THESE STORMS WILL QUICKLY
BECOME SEVERE WITH VERY LARGE HAIL TO BASEBALL SIZE...DESTRUCTIVE
WINDS TO 80 MILES AN HOUR AND TORNADOES ALL LIKELY WITH SOME OF
THE STORMS. A FEW STRONG TORNADOES WILL BE POSSIBLE...ESPECIALLY
FROM EAST CENTRAL OKLAHOMA INTO WEST CENTRAL ARKANSAS INCLUDING
THE ARKANSAS RIVER VALLEY AROUND FORT SMITH. THE MOST LIKELY TIME
FRAME FOR STRONG TORNADOES WILL BE BETWEEN 4 AND 7 PM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK WILL BE NEEDED THIS
AFTERNOON. EMERGENCY MANAGERS SHOULD ENSURE ALL COMMUNICATION
MODES FOR SEVERE WEATHER OPERATIONS ARE READY AND VISIT THE
DECISION SUPPORT PAGE FOR UPDATES THROUGHOUT THE AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY...NO HAZARDS.
TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG AND GUSTY WINDS WILL DEVELOP IN THE AREA BEHIND THE CURRENT
STORM SYSTEM AS IT DEEPENS RAPIDLY ONCE IT MOVES EAST OF THE
REGION.

THERE WILL BE THUNDERSTORM POTENTIAL AGAIN IN THE AREA IN THE
MIDDLE OF NEXT WEEK AS THE NEXT WEATHER SYSTEM DEVELOPS IN THE
PLAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 10, 2:32 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
232 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0138 PM     HAIL             HUNTSVILLE              36.09N 93.74W
05/10/2008  E1.00 INCH       MADISON            AR   TRAINED SPOTTER

&&

RBD
Local storm report, May 10, 2:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
241 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             MARBLE CITY             35.58N 94.82W
05/10/2008  E0.88 INCH       SEQUOYAH           OK   EMERGENCY MNGR

            PENNY TO NICKEL SIZE HAIL

&&

DMJ
Local storm report, May 10, 2:45 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
245 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             3 N SALLISAW            35.50N 94.79W
05/10/2008  E0.75 INCH       SEQUOYAH           OK   AMATEUR RADIO

&&

SFP
Local storm report, May 10, 2:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
256 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             KINTA                   35.12N 95.24W
05/10/2008  E0.75 INCH       HASKELL            OK   AMATEUR RADIO

&&

SFP
Local storm report, May 10, 3:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HAIL             1 SE COWLINGTON         35.27N 94.72W
05/10/2008  E1.50 INCH       LE FLORE           OK   AMATEUR RADIO

&&

SFP
Local storm report, May 10, 3:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
303 PM CDT SAT MAY 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             UNIONTOWN               35.58N 94.44W
05/10/2008  E1.25 INCH       CRAWFORD           AR   PUBLIC

&&

RBD

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:38 PM CDTSevere Thunderstorm WarningTSABenton, Washington52 min
May 10, 1:14 PM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington61 min
May 10, 1:32 PM CDTTornado WarningTSACarroll, Madison, Washington43 min
May 10, 2:40 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington65 min
May 10, 3:23 PM CDTWind AdvisoryTSABenton, Carroll, Madison, Washington19 hr
May 10, 3:39 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington66 min
May 10, 5:52 PM CDTTornado WarningTSABenton53 min
May 10, 6:01 PM CDTSevere Thunderstorm WarningTSACrawford59 min
May 10, 6:05 PM CDTTornado WarningTSABenton, Washington40 min
May 10, 6:29 PM CDTTornado WarningTSABenton, Carroll, Madison, Washington46 min
May 10, 6:41 PM CDTSevere Thunderstorm WarningTSAWashington45 min
May 10, 6:45 PM CDTTornado WarningTSABenton30 min
May 10, 6:57 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington63 min
May 10, 11:14 AM CDTSpecial Weather StatementTSAWagoner46 min
May 10, 11:49 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner56 min
May 10, 12:30 PM CDTSevere Thunderstorm WarningTSAAdair30 min
May 10, 1:10 PM CDTSevere Thunderstorm WarningTSAMcIntosh65 min
May 10, 1:46 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah59 min
May 10, 2:14 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Pittsburg, Sequoyah46 min
May 10, 2:33 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore57 min
May 10, 4:52 PM CDTSpecial Weather StatementTSAMcIntosh23 min
May 10, 4:59 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Pittsburg61 min
May 10, 5:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 10, 5:08 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers52 min
May 10, 5:12 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg63 min
May 10, 5:14 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg61 min
May 10, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, McIntosh, Muskogee, Pittsburg59 min
May 10, 5:19 PM CDTTornado WarningTSAMcIntosh26 min
May 10, 5:24 PM CDTTornado WarningTSADelaware, Mayes66 min
May 10, 5:26 PM CDTTornado WarningTSACraig, Ottawa49 min
May 10, 5:29 PM CDTTornado WarningTSALatimer, Pittsburg, Pushmataha31 min
May 10, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee59 min
May 10, 5:39 PM CDTTornado WarningTSAAdair, Cherokee, Muskogee41 min
May 10, 5:44 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore, Pittsburg46 min
May 10, 5:49 PM CDTTornado WarningTSAPittsburg, Pushmataha41 min
May 10, 5:56 PM CDTTornado WarningTSALatimer, LeFlore, Pittsburg, Pushmataha49 min
May 10, 6:11 PM CDTTornado WarningTSAAdair, Sequoyah34 min
May 10, 6:16 PM CDTTornado WarningTSALatimer, LeFlore44 min
May 10, 6:18 PM CDTTornado WarningTSALatimer, LeFlore, Pushmataha42 min
May 10, 6:24 PM CDTTornado WarningTSAPushmataha49 min
May 10, 6:41 PM CDTTornado WarningTSALeFlore38 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.